MathSciNet Relay Station
MathSciNet bibliographic data
MR1501318 49K10 (26B10)
Morse, Marston Relations between the critical points of a real function of $n$ independent variables. Trans. Amer. Math. Soc. 27 (1925), no. 3, 345–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement